# SDR COEA2022011801859

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N859FE
- Make and model: Cessna 208B
- Aircraft serial: 0181
- Aircraft time: 14,332 hours, 18,430 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Faulted
- Location: Landing Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 8678/ENROUTE PDX - MFR, AIR TURNBACK    DISCREPANCY: AFTER TAKEOFF, THE PILOT REPORTED AN ELECTRICAL BURNING SMELL AND SMOKE IN THE COCKPIT. AIRCRAFT WAS RETURNED TO PDX. NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. FIRE PERSONNEL WERE DISPATCHED TO THE AIRCRAFT UPON LANDING. CORRECTIVE ACTION: MAINTENANCE DISCOVERED A MELTED TERMINAL ON THE RH LANDING LIGHT SWITCH. REPLACED THE LANDING LIGHT SWITCH AND LANDING LIGHT CIRCUIT BREAKER. OPS CHECKS GOOD.
